このエントリーをはてなブックマークに追加
ID 33113
フルテキストURL
著者
Güven, Evrim Kocaeli University
Kaya, Kazim Çanakkale Onsekiz Mart University
Soytürk, Muharrem Kocaeli University
抄録

In this note we give some basic results on one sided(σ,τ)-Lie ideals of prime rings with characteristic not 2.

キーワード
Prime ring
(sigma
tau)-LIe ideal
(sigma
tau)-derivation
発行日
2007-01
出版物タイトル
Mathematical Journal of Okayama University
49巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol49/iss1/4